American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ivanka M. Stamova and Gani Tr. Stamov. On the stability of sets for delayed Kolmogorov-type systems. Proc. Amer. Math. Soc. 142 (2014) 591-601.
Abstract, references, and article information   
View Article: PDF

[2] Zhengqiu Zhang and Xinsheng Xiong. The existence of eight positive periodic solutions for a generalized prey-predator system with delay and stocking. Quart. Appl. Math. 65 (2007) 317-337. MR 2330560.
Abstract, references, and article information
View Article: PDF

[3] Linda Rass and John Radcliffe. The saddle point method. Math. Surveys Monogr. 102 (2003) 153-182.
Book volume table of contents   
View Article: PDF

[4] Linda Rass and John Radcliffe. Bounds on the spatial final size. Math. Surveys Monogr. 102 (2003) 27-50.
Book volume table of contents   
View Article: PDF

[5] Linda Rass and John Radcliffe. Introduction. Math. Surveys Monogr. 102 (2003) 1-8.
Book volume table of contents   
View Article: PDF

[6] Linda Rass and John Radcliffe. The non-spatial epidemic. Math. Surveys Monogr. 102 (2003) 9-25.
Book volume table of contents   
View Article: PDF

[7] Linda Rass and John Radcliffe. Spatial Deterministic Epidemics. Math. Surveys Monogr. 102 (2003) MR MR1957005.
Book volume table of contents   

[8] Linda Rass and John Radcliffe. The asymptotic speed of propagation. Math. Surveys Monogr. 102 (2003) 99-133.
Book volume table of contents   
View Article: PDF

[9] Linda Rass and John Radcliffe. Contact branching processes. Math. Surveys Monogr. 102 (2003) 207-226.
Book volume table of contents   
View Article: PDF

[10] Linda Rass and John Radcliffe. Wave solutions. Math. Surveys Monogr. 102 (2003) 51-97.
Book volume table of contents   
View Article: PDF

[11] Linda Rass and John Radcliffe. An epidemic on sites. Math. Surveys Monogr. 102 (2003) 135-152.
Book volume table of contents   
View Article: PDF

[12] Linda Rass and John Radcliffe. Epidemics with return to the susceptible state. Math. Surveys Monogr. 102 (2003) 183-205.
Book volume table of contents   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1